# SDR DXTA2013031905321

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 11,466 hours, 7,108 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 21198623
- Part serial: 34C0269
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,637 hours, 4,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AMBER "CABIN ALTITUDE" CAS MESSAGE ILLUMINATED IN FLIGHT APPROX 10 MINUTES INTO LEVEL FLIGHT AT FL 400. CABIN BEGAN TO DEPRESSURIZE.  IMMEDIATELY DESCENDED TO 10,000 FT AND LANDED. R & R THE MANUAL CONTROL VALVE IAW MM 21-30-00.  OPS CHECKED GOOD.
